Journal of Nonlinear Mathematical Physics

Volume 12, Issue 1, February 2005, Pages 135 - 143

About the Explicit Characterization of Hamiltonians of the Camassa-Holm Hierarchy

Authors
Enrique Loubet
Corresponding Author
Enrique Loubet
Received 28 July 2004, Accepted 22 September 2004, Available Online 1 February 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.1.11How to use a DOI?
Abstract
We present a detailed computation leading to an explicit formula for the fourth Hamitonian in the series of constants of motion with which any flow of the Camassa-Holm hierarchy is equipped, and explain the inherent difficulties in achieving such explicit expressions for invariants higher in the series.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 1
Pages
135 - 143
Publication Date
2005/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.1.11How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Enrique Loubet
PY  - 2005
DA  - 2005/02
TI  - About the Explicit Characterization of Hamiltonians of the Camassa-Holm Hierarchy
JO  - Journal of Nonlinear Mathematical Physics
SP  - 135
EP  - 143
VL  - 12
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.1.11
DO  - https://doi.org/10.2991/jnmp.2005.12.1.11
ID  - Loubet2005
ER  -